# SDR SWAA2025011576762

- Difficulty date: December 12, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500A TO BS500I RBL22 WL156<[01] ' THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
